# SDR AALA201808139019

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 15,454 hours, 6,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8L EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED EMERGENCY LIGHT. OPS OK IAW AMM 33-51-19.
